# SDR 97UAL900404

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9072U
- Make and model: Boeing 737222
- Aircraft serial: 19953
- Engine: Pwa JT8D7B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lights
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLIGHT CREW BEGAN TO GET A STRONG ODOR, IT SEEMED TO DISPATE SLIGHTY WHEN THE CENTER INSTRUMENT LIGHTS WERE TURNED OFF.
